Feedback Control of Nonlinear Quantum Systems: A Rule of Thumb

File Size Format
58607_1.pdf 145Kb Adobe PDF View
Title Feedback Control of Nonlinear Quantum Systems: A Rule of Thumb
Author Jacobs, Kurt; Lund, Austin P.
Journal Name Physical Review Letters
Year Published 2007
Place of publication Ridge, NY
Publisher American Physical Society
Abstract We show that in the regime in which feedback control is most effective—when measurements are relatively efficient, and feedback is relatively strong—then, in the absence of any sharp inhomogeneity in the noise, it is always best to measure in a basis that does not commute with the system density matrix than one that does. That is, it is optimal to make measurements that disturb the state one is attempting to stabilize.
Peer Reviewed Yes
Published Yes
Publisher URI http://prl.aps.org/
Alternative URI http://dx.doi.org/10.1103/PhysRevLett.99.020501
Copyright Statement Copyright 2007 American Physical Society. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Volume 99
Issue Number 2
Page from 020501-1
Page to 020501-4
ISSN 0031-9007
Date Accessioned 2009-11-30
Language en_AU
Faculty Faculty of Science, Environment, Engineering and Technology
Subject PRE2009-Optical Physics
URI http://hdl.handle.net/10072/27303
Publication Type Journal Articles (Refereed Article)
Publication Type Code c1x

Show simple item record

Griffith University copyright notice